warning icon
YOUR BROWSER IS OUT OF DATE!

This website uses the latest web technologies so it requires an up-to-date, fast browser!
Please try Firefox or Chrome!

can levitra cause vision lossLevitra is an erectile dysfunction pill that is one of the more recent versions of other erectile dysfunction pills. Since it a more new formulation it is obvious that it works better and lasts longer than other ED pills that were here for centuries. It being a new pill can work for its benefit as well as downfall. This is because since it is new many people would be reluctant to try it and they resort to using the good old pills that come with absolute guarantee and great track record. Moreover, the recent gossips that levitra can cause vision loss does not help its case at all. Is there any truth to this?

Does levitra actually cause vision loss?

Vision loss is actually indicated as one of the side effects of levitra. However, the actually reason behind why the vision loss happens is actually under a debate. It is speculated that the increased flow of blood that happens when one takes this erectile dysfunction pill can cause the reduction of blood flow to the optic nerve. As a result some people can feel temporary or permanent vision loss in one of both the eyes. This side effect is not just in the case of levitra, it is also listed as a side effect for prominent pills like viagra. So the assumption is that all the drugs that are classified as PDE5 inhibitors do cause vision loss as a side effect. To get a deeper understanding as to why this actually happens, it is important to know the working mechanism of these pills. Erectile dysfunction pills falling under the aforesaid category prevent the function of PDE5 enzyme whose job is to restrict the blood flow to the genital area after the cessation of a sexual intercourse. So by preventing the function of this molecule, ED pill cause the blood flow in the body to be increased. This indirectly has an effect on the eye, in specific optic nerve because there is not enough blood flow to this area. The condition where blood flow to the optic nerve is blocked is medically known as non-arteritic anterior ischemic optic neuropathy (NAION).

How frequently does this occur?

Although this unfortunate incident does happen, it happens in a very less number of people. Clinical studies, suggested that among 100 people who use this pill only 2 people might be suffering from vision loss and this is just a rough estimate. Hence this side effect is usually considered as a rare side effect because it occurs only in less than 2% of people. For levitra this percentage is much lower than other erectile dysfunction medication. For instance, viagra has already reported 38 cases of vision loss where for levitra there is only 1 case reported. But keep in mind that 38 is still a very small number given the significantly high number of men, probably millions, who use viagra. Moreover, since this condition occurs very rarely the studies are inconclusive to decide if levitra is actually causing visions problems. People who are already suffering from some types of eye problems, pigmentosa and macular degeneration are more susceptible to getting vision loss from ED pill like levitra. So if an individual is currently suffering from any of these conditions, it is better consult a doctor before using ED pills. Upon confirmation, you can ahead and get levitra from any local pharmacies or canadian online pharmacy.

Can this side effect be prevented?

Unfortunately, there are no steps to prevent this side effect from happening. But you can take solace from the fact that this condition is not necessarily caused by levitra directly. It happens to people who have pre-existing eye problems. The moment you notice any changes in your vision contact a health care provider immediately. Accordingly he will suggest you on how to proceed with your situation.

LEAVE A REPLY

loading
×